# SDR SWAA2023113013627

- Difficulty date: October 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION WEB AT STA. 847-867 HAS LIGHT SURFACE CORROSION.<[01] BLENDED CORROSION ON R/H TRANSITION ANGLE FROM STA. 847 TO STA. 867 AT RBL 21? PER SRM 51-10-02. REMOVED .012? OF MATERIAL. REMAINING THICKNESS IS .038?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED TRANSITION ANGLE FROM STA. 847 TO STA. 867 AT RBL 21? PER SRM 51-40-02.;[03] VERIFIED C/A 1 AND 2;[04] LOCATED AND DRILLED NEW SHIELD ASSY IAW SRM 51-40-02.;[05] RII: VERIFIED CORRECTIVE ACTION #4;[06] OK TO INSTALL;[07] INSTALLED NEW SHIELD ASSY IAW SRM 51-40-02.;[08] RII: VERIFIED CORRECTIVE ACTION #7
